# SDR 20000508SH023

- Difficulty date: April 4, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N100RN
- Make and model: Piper PA-31-350
- Aircraft serial: 318152080
- Engine: Lyc TIO540J2BD
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Component: Governor, Hartzl
- Component part number: F624Z
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVENT CRACK INDICATION ON FLYWEIGHT BASE.  (X)
